# SDR AMTA200600129

- Difficulty date: February 5, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT P4A DOOR OUTSIDE EMERGENCY EGRESS FLOODLIGHT COMES ON MOMENTARILY THEN EXTINGUISHES.  PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYSTEM IAW MM.  OPS CHECK NORMAL.  (K)
